# SDR DALA2021031801555

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SEAT TRACK AT STA STA 1483, RBL 55. DAMAGE SEAT TRACK REPAIRED PER SRM 53-00-52. (LP 1758093)
